Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 42, NWS Corpus Christi, TX

May 24, 2015Aransas County, Refugio County, Texas

NWS Corpus Christi, TX issued this tornado warning at May 24, 2015, 2:14 AM CDT for Aransas County, Refugio County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2015, 2:14 AM CDT (07:14 UTC)
Expired
May 24, 2015, 2:45 AM CDT
In force
31 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

Counties Aransas County, TX, Refugio County, TX

The radar

The Corpus Christi radar (KCRP), 85 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 10:31 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 7.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1269 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

679 
WFUS54 KCRP 240714
TORCRP
TXC007-391-240745-
/O.NEW.KCRP.TO.W.0042.150524T0714Z-150524T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
214 AM CDT SUN MAY 24 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL ARANSAS COUNTY IN SOUTH CENTRAL TEXAS...
  EASTERN REFUGIO COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 245 AM CDT
    
* AT 213 AM CDT...DOPPLER RADAR INDICATED A SEVERE SQUALL LINE
  CAPABLE OF PRODUCING A TORNADO AS WELL AS DAMAGING STRAIGHT LINE
  WINDS. THESE DANGEROUS STORMS WERE LOCATED NEAR HOLIDAY BEACH...OR
  10 MILES NORTH OF ROCKPORT...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TIVOLI AND AUSTWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2842 9681 2843 9685 2841 9686 2839 9684
      2820 9704 2818 9704 2815 9713 2817 9715
      2817 9717 2818 9717 2853 9705 2854 9703
      2852 9702 2850 9699 2850 9695 2849 9692
      2851 9689 2844 9680 2844 9679
TIME...MOT...LOC 0713Z 207DEG 38KT 2819 9710 

$$

HART
2 follow-up statements
219 
WWUS54 KCRP 240734
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
234 AM CDT SUN MAY 24 2015

TXC007-240743-
/O.CAN.KCRP.TO.W.0042.000000T0000Z-150524T0745Z/
ARANSAS TX-
234 AM CDT SUN MAY 24 2015

...THE TORNADO WARNING FOR NORTH CENTRAL ARANSAS COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2840 9695 2835 9697 2834 9703 2834 9707
      2853 9705 2854 9703 2852 9702 2850 9699
      2850 9695 2849 9692 2851 9689 2845 9687
      2843 9690
TIME...MOT...LOC 0733Z 201DEG 33KT 2841 9701 

$$

TXC391-240745-
/O.CON.KCRP.TO.W.0042.000000T0000Z-150524T0745Z/
REFUGIO TX-
234 AM CDT SUN MAY 24 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
NORTHEASTERN REFUGIO COUNTY...

AT 233 AM CDT...DOPPLER RADAR INDICATED A SEVERE SQUALL LINE CAPABLE
OF PRODUCING BOTH TORNADOES AND EXTENSIVE STRAIGHT LINE WIND DAMAGE.
THESE DANGEROUS STORMS WERE LOCATED 7 MILES WEST OF TIVOLI...OR 9
MILES SOUTH OF MCFADDIN...MOVING NORTH AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
TIVOLI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 2840 9695 2835 9697 2834 9703 2834 9707
      2853 9705 2854 9703 2852 9702 2850 9699
      2850 9695 2849 9692 2851 9689 2845 9687
      2843 9690
TIME...MOT...LOC 0733Z 201DEG 33KT 2841 9701 

$$

HART
118 
WWUS54 KCRP 240746
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
246 AM CDT SUN MAY 24 2015

TXC391-240755-
/O.EXP.KCRP.TO.W.0042.000000T0000Z-150524T0745Z/
REFUGIO TX-
246 AM CDT SUN MAY 24 2015

...THE TORNADO WARNING FOR NORTHEASTERN REFUGIO COUNTY HAS EXPIRED...
    
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING 
HAS BEEN ALLOWED TO EXPIRE. HOWEVER...DAMAGING WINDS REMAIN LIKELY 
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.

LAT...LON 2840 9695 2835 9697 2834 9703 2834 9707
      2853 9705 2854 9703 2852 9702 2850 9699
      2850 9695 2849 9692 2851 9689 2845 9687
      2843 9690
TIME...MOT...LOC 0744Z 207DEG 38KT 2841 9701 

$$

HART

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 24, 12:29 AM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, May 24, 12:29 AM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1229 AM CDT SUN MAY 24 2015

.DISCUSSION...UPDATED FOR 06Z AVIATION.

&&

.AVIATION...LINE OF THUNDERSTORMS APPROACHING ALI TAF SITE AT
ISSUANCE TIME...AND WILL REACH CRP IN THE NEXT 1-2 HOURS.
SCATTERED CONVECTION IS BEGINNING TO DEVELOP NEAR VCT SITE AS
WELL. EXPECT OCCASIONAL THUNDERSTORMS THROUGH THE NIGHT...WITH
MAINLY MVFR CIGS. CHANCES FOR THUNDERSTORM DEVELOPMENT MAY BE
LIMITED DURING THE DAY ON SUNDAY DUE TO THE MORNING CONVECTION AND
CLOUD COVER. WILL CONTINUE A CHANCE FOR SHOWERS DURING THE DAY
THOUGH. GUSTY WINDS POSSIBLE BOTH WITH OVERNIGHT CONVECTION AND
WITH GRADIENT WINDS THIS AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 1043 PM CDT SAT MAY 23 2015/

DISCUSSION...CONVECTIVE LINE OF STORMS CURRENTLY IN WEB COUNTY
AND SOUTHWARD INTO DEEP SOUTH TEXAS. THIS LINE WILL CONTINUE TO
PROGRESS EASTWARD THROUGH THE NIGHT...POSSIBLY BOWING OUT WITH
STRONG WINDS. A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT FOR
JIM WELLS COUNTY EASTWARD...AND NORTH TO REFUGIO AND ARANSAS
COUNTIES. THE TORNADO WATCH REMAINS IN EFFECT FOR MUCH OF THE
REST OF SOUTH TEXAS. THE ONLY COUNTIES NOT IN ONE OF THESE WATCHES
ARE VICTORIA AND CALHOUN.

PREV DISCUSSION... /ISSUED 648 PM CDT SAT MAY 23 2015/

DISCUSSION...THE STORMS PREDICTION CENTER HAS PLACED THE NORTH
AND WESTERN PORTIONS OF S TX IN A TORNADO WATCH UNTIL 3 AM CDT.
CONVECTION OVER MEX AND THE HILL COUNTRY IS EXPECTED TO PROGRESS
EASTWARD THIS EVENING WITH THE PRIMARY THREATS BEING WIND DAMAGE
FROM STRAIGHT LINE WINDS AND ISOLATED TORNADOES...AND FLASH
FLOODING WITH A SECONDARY THREAT POSSIBLY BEING HAIL BUT IS LESS
LIKELY. UPDATES HAVE BEEN SENT. ALSO SEE AVIATION DISCUSSION BELOW
FOR THE 00Z TAFS.

AVIATION...CURRENT VFR CONDITIONS ACROSS S TX ARE EXPECTED TO
DETERIORATE LATER THIS EVENING AND OVERNIGHT IN RESPONSE TO
EXPECTED STRONG TO SEVERE STORMS MOVG ACROSS S TX FROM MEX. THESE
STORMS ARE EXPECTED TO REACH THE COAST TOWARD SUNRISE WITH A LULL
IN THE CONVECTION IN ITS WAKE. HAVE GONE WITH TEMPO GROUPS FOR
TIMING OF BEST CHC FOR STRONGEST STORMS FOLLOWED WITH VCSH BY MID
MORNING SUNDAY AND NO MENTION IN THE AFTERNOON. HOWEVER...ANOTHER
ROUND OF STORMS MAY BE POSSIBLE DURING THE DAY SUNDAY UNLESS THE
ATMOSPHERE STABILIZES BEHIND TONIGHTS CONVECTION. THEREFORE...VFR
THIS EVENING...LOWERING TO MVFR/IFR OVERNIGHT THEN BACK TO VFR BY
MID TO LATE SUNDAY MORNING.

PREV DISCUSSION... /ISSUED 400 PM CDT SAT MAY 23 2015/

SHORT TERM...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY.
DANGEROUS FLASH FLOOD POTENTIAL EXISTS ACROSS THE RIO GRANDE/WESTERN
BRUSH COUNTRY TONIGHT SHIFTING TOWARD THE COASTAL BEND EARLY
SUNDAY. RADAR SHOWS A LARGE AREA OF CONVECTION JUST NORTH OF OUR
AREA ACROSS THE HILL COUNTRY THIS AFTERNOON WITH TWO ADDITIONAL
LINES FORMING TO THE WEST IN MX. ALL OF THESE SYSTEMS WILL TRAIN
OVER THE HIGHLIGHTED AREAS AND COULD RESULT IN A SIGNIFICANT FLASH
FLOOD EVENT OVER ALREADY SATURATED GROUNDS AND FLOODED RIVER
BASINS. ATMOS IS ALSO VERY UNSTABLE WITH INCREASING DEEP LAYER
SHEAR WHICH COULD RESULT IN A FEW SEVERE STORMS WITH DAMAGING
WINDS BEING THE PRIMARY THREAT. HOWEVER AN ISOLATED TORNADO CANNOT
BE RULED OUT. NOT SURE HOW MUCH ACTIVITY WE'LL SEE ON SUNDAY GIVEN
THE ATMOS SHOULD BE WORKED OVER FROM MORNING CONVECTION. HOWEVER
MODELS ALL SHOW STRONG INSTABILITY RE-DEVELOPING BY AFTN. IF
CONVECTION FIRES ALONG ANY LEFT-OVER OUTFLOW BOUNDARIES IT COULD
QUICKLY BECOME SEVERE...WITH FLASH FLOODING A CONTINUING THREAT.
ANOTHER S/W ON MONDAY WILL TRIGGER ADDITIONAL STORMS WITH THE
POTENTIAL FOR FLASH FLOODING. STRONG INSTABILITY AND MODEST SHEAR
COULD RESULT IN A FEW SEVERE STORMS AS WELL. SPC HAS HIGHLIGHTED
THE AREA IN A SLIGHT RISK ON MONDAY.

LONG TERM...(MEMORIAL DAY THROUGH SATURDAY)...EXTENDED BEGINS WHERE
THE SHORT TERM LEFT OFF...WITH ANOTHER DAY OF POTENTIAL FOR FLOODING
AND SEVERE WEATHER. WITH CONSIDERABLE INSTABILITY AND VERY HIGH
WATER CONTENT...EXPECT SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL AND THE POSSIBILITY OF
LARGE HAIL AND DAMAGING WINDS.

BEGINNING TUESDAY UPPER SUPPORT SHIFTS EASTWARD...BUT CONTINUING
HIGH MOISTURE CONTENT AND LEFTOVER BOUNDARIES MAY BE ENOUGH FOR
ISOLATED CONVECTION WITH MUCH LOWER RAINFALL AMOUNTS. WILL CONTINUE
LOW POPS THROUGH THE WEEK.

TEMPERATURES THROUGH THE WEEK WILL REMAIN NEAR NORMALS FOR LATE
MAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    84  76  85  77  86  /  70  60  60  50  40
VICTORIA          82  73  83  73  85  /  80  60  60  60  40
LAREDO            90  74  91  75  91  /  30  30  40  40  30
ALICE             86  74  87  76  88  /  60  50  60  50  40
ROCKPORT          83  77  83  77  84  /  80  60  60  60  40
COTULLA           88  72  87  72  88  /  40  30  50  40  30
KINGSVILLE        86  75  86  77  88  /  60  50  60  50  40
NAVY CORPUS       83  77  83  78  84  /  70  60  60  50  40

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
     ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

&&

PZ/83...AVIATION
Hazardous weather outlook, May 23, 6:53 PM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
653 PM CDT SAT MAY 23 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-250000-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
653 PM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

A TORNADO WATCH HAS BEEN ISSUED FOR BEE...DUVAL...GOLIAD...LA
SALLE...LIVE OAK...MCMULLEN AND WEBB COUNTIES UNTIL 3 AM CDT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
OVERNIGHT ACROSS MUCH OF SOUTH TEXAS. A FEW STORMS MAY BE STRONG
TO SEVERE WITH DAMAGING WINDS AND ISOLATED TORNADOES...AND
PRODUCE LOCALLY HEAVY RAINS WHICH COULD LEAD TO FLASH FLOODING. A
FLASH FLOOD WATCH IS IN EFFECT..DUE TO A SIGNIFICANT POTENTIAL FOR
FLASH FLOODING.

SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT UNTIL 1 PM CDT SUNDAY FOR
MARINE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE ANTICIPATED FOR SUNDAY
AND MONDAY. SOME STORMS MAY BECOME SEVERE SUNDAY AND MONDAY.
LOCALLY HEAVY RAINFALL IS ANTICIPATED SUNDAY AND MONDAY. RAINFALL
AMOUNTS MAY EXCEED FLASH FLOOD THRESHOLDS. A FLASH FLOOD WATCH
REMAINS IN EFFECT THROUGH MONDAY.

SMALL CRAFT ADVISORY CONDITIONS ARE ANTICIPATED OVER THE COASTAL
WATERS SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY SUNDAY AND MONDAY FOR SEVERE
STORMS. RAINFALL AND FLASH FLOODING REPORTS WILL BE APPRECIATED
SATURDAY THROUGH MONDAY.

In the hours before

Local storm report, May 23, 10:44 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1044 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     FLASH FLOOD      1 WNW LAREDO            27.54N 99.50W
05/23/2015                   WEBB               TX   EMERGENCY MNGR

            FLOODED ALONG PARK DR AND TAYLOR STREET WITH STRANDED
            MOTORIST IN HIGH WATER

&&

HART
Special weather statement, May 23, 11:06 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1106 PM CDT SAT MAY 23 2015

TXZ239-240-240500-
DUVAL-WEBB-
1106 PM CDT SAT MAY 23 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WEBB AND
WESTERN DUVAL COUNTIES...

AT 1105 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF CALLAGHAN TO 16 MILES NORTHEAST
OF RANCHITOS LAS LOMAS TO 17 MILES NORTHEAST OF OILTON TO JIM HOGG
COUNTY AIRPORT TO NEAR SOUTH FORK ESTATES TO NEAR ESCOBAS...AND
MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FREER...BRUNI AND REALITOS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTH CENTRAL
TEXAS.

LAT...LON 2752 9898 2762 9915 2783 9936 2804 9919
      2805 9889 2796 9866 2784 9848 2752 9841
      2742 9847 2734 9854 2736 9856 2736 9859
      2734 9859 2734 9862 2736 9863 2735 9880
      2727 9880 2727 9892
TIME...MOT...LOC 0405Z 233DEG 21KT 2791 9931 2779 9901 2768 9883 2736
9876 2726 9882 2714 9902

HART
Local storm report, May 24, 1:29 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
129 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     TSTM WND GST     5 WNW CORPUS CHRISTI    27.77N 97.50W
05/24/2015  M50 MPH          NUECES             TX   ASOS

&&

HART
Special weather statement, May 24, 1:44 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
144 AM CDT SUN MAY 24 2015

TXZ232-234-242>246-240730-
NUECES-SAN PATRICIO-REFUGIO-BEE-ARANSAS-KLEBERG-VICTORIA-
144 AM CDT SUN MAY 24 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN NUECES...
EASTERN SAN PATRICIO...ARANSAS...REFUGIO...NORTHEASTERN KLEBERG AND
SOUTHEASTERN BEE COUNTIES...

AT 142 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PAPALOTE TO KINGS CROSSING GOLF COURSE TO 10
MILES NORTH OF KENEDY COUNTY WIND FARMS...AND MOVING NORTH AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...PORTLAND...ROCKPORT...SINTON...PORT ARANSAS...
TAFT...REFUGIO...WOODSBORO...INGLESIDE...ARANSAS PASS...GREGORY...ST.
PAUL...INGLESIDE ON THE BAY...BAYSIDE...QUINTANA...PALM HARBOR...
FLOUR BLUFF...INGLESIDE--ARANSAS PASS...CORPUS CHRISTI COUNTRY CLUB
AND MALAQUITE BEACH.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2759 9729 2759 9730 2729 9740 2816 9758
      2843 9748 2839 9737 2857 9715 2888 9728
      2818 9695 2820 9692 2818 9693 2808 9724
      2797 9718 2812 9704 2811 9703 2794 9701
      2791 9714 2783 9705 2728 9737
TIME...MOT...LOC 0642Z 202DEG 43KT 2816 9754 2763 9739 2719 9749

HART
Local storm report, May 24, 1:55 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
155 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     TSTM WND DMG     GREGORY                 27.92N 97.29W
05/24/2015                   SAN PATRICIO       TX   LAW ENFORCEMENT

            POWERLINES DOWN ON 2ND STREET IN GREGORY

&&

HART
Local storm report, May 24, 2:07 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
207 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 AM     TSTM WND DMG     1 N CORPUS CHRISTI      27.77N 97.42W
05/24/2015                   NUECES             TX   FIRE DEPT/RESCUE

            DAMAGE IN AREA OF TARLETON, SARITA, AND SOLEDAD. HEB
            STORE SUFFERED SOME DAMAGE.

&&

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:32 PM CDTRiver Flood WarningCRPLive Oak18 days
May 23, 9:07 PM CDTFlash Flood WarningCRPWebb3 hr
May 23, 9:45 PM CDTSpecial Weather StatementCRPWebb45 min
May 23, 10:15 PM CDTSpecial Weather StatementCRPWebb45 min
May 23, 10:23 PM CDTFlash Flood WarningCRPWebb112 min
May 23, 11:06 PM CDTSpecial Weather StatementCRPDuval54 min
May 23, 11:47 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells43 min
May 23, 11:48 PM CDTFlash Flood WarningCRPDuval, Webb117 min
May 24, 12:10 AM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg35 min
May 24, 12:34 AM CDTFlash Flood WarningCRPJim Wells, Kleberg, Nueces116 min
May 24, 12:44 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces46 min
May 24, 12:56 AM CDTSpecial Marine WarningCRP94 min
May 24, 1:02 AM CDTFlash Flood WarningCRPJim Wells, Kleberg, Nueces, San Patricio118 min
May 24, 1:11 AM CDTSevere Thunderstorm WarningCRPNueces, San Patricio34 min
May 24, 1:23 AM CDTSpecial Marine WarningCRP82 min
May 24, 1:44 AM CDTSpecial Weather StatementCRPRefugio, San Patricio46 min
May 24, 1:49 AM CDTSevere Thunderstorm WarningCRPAransas, Refugio, San Patricio41 min
May 24, 2:10 AM CDTFlash Flood WarningCRPAransas, Bee, Calhoun, Goliad, Refugio, San Patricio and 1 more3 hr
May 24, 2:28 AM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Goliad, Refugio, Victoria47 min
May 24, 2:30 AM CDTSpecial Marine WarningCRP2 hr
May 24, 3:12 AM CDTSevere Thunderstorm WarningCRPCalhoun, Victoria33 min
May 24, 3:15 AM CDTSpecial Marine WarningCRP2 hr
May 24, 3:46 AM CDTSpecial Weather StatementCRPCalhoun14 min
May 24, 4:17 AM CDTSpecial Marine WarningCRP88 min
May 24, 9:20 AM CDTRiver Flood WarningCRPCalhoun, Goliad, Refugio, Victoria10 days
May 24, 9:43 AM CDTRiver Flood WarningCRPMcMullen3 days
May 24, 9:56 AM CDTSmall Craft AdvisoryCRP10 hr
May 24, 9:56 AM CDTSmall Craft AdvisoryCRP33 hr
May 24, 10:00 AM CDTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces, San Patricio35 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.